# SDR QXEA0002747

- Difficulty date: September 21, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND MAIN LANDING GEAR SIDE TRAY UPPER MEMBER CHAFING ON SUPPORT ANGLE IN OVERHEAD STRUT BAY.  REPAIRED IAW FOKKER SRM 51-00-00 PAGE 2 AND HORIZON AIR EA 4-32-201.
